# SDR 20001215SH003

- Difficulty date: November 6, 2000
- Submitted: December 15, 2000
- Operation: General aviation
- Aircraft: N117SU
- Make and model: Bolkms BK117C1
- Aircraft serial: 7527
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 02471131
- Part serial: 1236
- Condition: Inoperative
- Location: Searchlight
- Part time: 921 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERACHLIGHT UNIT INOPERATIVE.  PIN B-D ONLY 20 VAC, SHOULD BE 48 VAC.  (X)
